MathSciNet Relay Station
MathSciNet bibliographic data
MR2200602 34C20 (34M99 37B55 37C15 37G05 37J40)
He, Hai Long; You, Jian Gong An improved result for positive measure reducibility of quasi-periodic linear systems. Acta Math. Sin. (Engl. Ser.) 22 (2006), no. 1, 77–86.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement